# SDR AALA971747

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS AT RIGHT AISLE FROM MID-LAVATORY TO R3 DOOR INOPERATIVE.  REPAIRED BROKEN EMERGENCY FLOOR LIGHT WIRE AT RIGHT AISLE BY MID-LAVATORY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
